Skip to Main Content

Conformal Geometry and Dynamics

Published by the American Mathematical Society since 1997, the purpose of this electronic-only journal is to provide a forum for mathematical work in related fields broadly described as conformal geometry and dynamics. All articles are freely available to all readers and with no publishing fees for authors.

ISSN 1088-4173

The 2020 MCQ for Conformal Geometry and Dynamics is 0.49.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Uniqueness of minimisers for a Grötzsch-Belinskiĭ type inequality in the Heisenberg group
HTML articles powered by AMS MathViewer

by Zoltán M. Balogh, Katrin Fässler and Ioannis D. Platis
Conform. Geom. Dyn. 19 (2015), 122-145
Published electronically: May 6, 2015


The modulus method introduced by H. Grötzsch yields bounds for a mean distortion functional of quasiconformal maps between two annuli mapping the respective boundary components onto each other. P. P. Belinskiĭ studied these inequalities in the plane and identified the family of all minimisers. Beyond the Euclidean framework, a Grötzsch–Belinskiĭ-type inequality has been previously considered for quasiconformal maps between annuli in the Heisenberg group whose boundaries are Korányi spheres. In this note we show that—in contrast to the planar situation—the minimiser in this setting is essentially unique.
Similar Articles
  • Retrieve articles in Conformal Geometry and Dynamics of the American Mathematical Society with MSC (2010): 30L10, 30C75
  • Retrieve articles in all journals with MSC (2010): 30L10, 30C75
Bibliographic Information
  • Zoltán M. Balogh
  • Affiliation: Mathematisches Institut, Sidlerstrasse 5, CH-3012 Bern, Switzerland
  • Email:
  • Katrin Fässler
  • Affiliation: Mathematisches Institut, Sidlerstrasse 5, CH-3012 Bern, Switzerland
  • MR Author ID: 881835
  • ORCID: 0000-0001-7920-7810
  • Email:
  • Ioannis D. Platis
  • Affiliation: Department of Mathematics and Applied Mathematics, University of Crete, University Campus, GR-70013 Heraklion Crete, Greece
  • MR Author ID: 659998
  • ORCID: 0000-0002-0656-0856
  • Email:
  • Received by editor(s): November 7, 2014
  • Received by editor(s) in revised form: March 31, 2015
  • Published electronically: May 6, 2015
  • Additional Notes: This research was supported by the Swiss National Science Foundaton
  • © Copyright 2015 American Mathematical Society
  • Journal: Conform. Geom. Dyn. 19 (2015), 122-145
  • MSC (2010): Primary 30L10, 30C75
  • DOI:
  • MathSciNet review: 3343051